Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Singular integrals on Hilbert space


Author: Michael J. Fisher
Journal: Bull. Amer. Math. Soc. 73 (1967), 428-431
Errata, volume 73: Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 987--987
MathSciNet review: 0209920
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11775-0